# SDR 29GA2018111200001

- Difficulty date: November 11, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N304AG
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 39,385 hours, 43,502 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: None
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 0088 ELH/FLL REPORT: DURING PROPER SHUT DOWN EMERGENCY LIGHT WILL NOT TURN OFF. CORRECTIVE ACTION: PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTING SYSTEM, OPS TEST GOOD REF SAAB 340 AMM 33-50-00-05.
